Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Recent Mathematical Tables


Journal: Math. Comp. 1 (1945), 384-390
DOI: https://doi.org/10.1090/S0025-5718-45-99088-0
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. L. Glaisher, Number-divisor Tables, British Association for the Advancement of Science, Mathematical Tables, vol. 8. Cambridge University Press, Cambridge, England, 1940. MR 0002328
  • [2] S. Ramanujan, Highly composite numbers [Proc. London Math. Soc. (2) 14 (1915), 347–409], Collected papers of Srinivasa Ramanujan, AMS Chelsea Publ., Providence, RI, 2000, pp. 78–128. MR 2280858


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-45-99088-0
Article copyright: © Copyright 1945 American Mathematical Society